U.S. doctors online nowAsk doctors free
Canada
A 23-year-old female asked:

i have high blood pressure, and have a fever.but my heart rate is over 100. can i still take tylenol (acetaminophen)?

2 doctor answers4 doctors weighed in
Dr. Michael Roman
Internal Medicine 26 years experience
Yes: Tylenol (acetaminophen) ok for fever. And will not affect heart rate or blood pressure. If symptoms continue see your doctor.
Dr. Teresa Pliskowski
Family Medicine 17 years experience
Ok to take Tylenol (acetaminophen): Your heart rate might be from the fever, when your body is sick fighting an infection the fever makes the heart rate increase slightly. It is okay to take Tylenol (acetaminophen) with high blood pressure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 24, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.